# SDR HNAA2009080500237

- Difficulty date: July 18, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 53,081 hours, 59,295 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 8Z0833001
- Condition: Defective
- Location: Cabin
- Part time: 53,081 hours, 59,295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS ELECTRICAL SMELL IN AREA OF FORWARD CABIN AND CALL BUTTON LIGHT IS VERY WARM TO THE TOUCH.  INSPECTED CABIN AREA AND FOUND SIDEWALL LIGHT HAVE A BURNT BULB HOLDER AT FORWARD END OF FIXTURE.  FOUND BALLAST BAD.  REMOVED AND REPLACED LIGHT FIXTURE AND BALLAST ASSY.
